Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 119, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 12:41 PM MDT for Garden County, Sheridan County, Nebraska. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 12:41 PM MDT (18:41 UTC)
- Expired
- May 5, 2007, 1:45 PM MDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Garden County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 148 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 051842
SVRLBF
NEC069-161-051945-
/O.NEW.KLBF.SV.W.0119.070505T1841Z-070505T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1241 PM MDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 145 PM MDT
* AT 1238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF BRITTON LAKE...OR ABOUT 30 MILES SOUTHEAST OF ALLIANCE...
AND MOVING NORTH AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HERMAN LAKE BY 1250 PM MDT...
PATTERSON LAKE BY 1255 PM MDT...
ELLSWORTH AND 7 MILES EAST OF LAKESIDE BY 100 PM MDT...
KENNEDY LAKE BY 105 PM MDT...
6 MILES WEST OF WATSON LAKE BY 115 PM MDT...
ARGO HILL BY 130 PM MDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND NICKEL
SIZE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4184 10258 4169 10218 4204 10207 4242 10205
4239 10272
$$
MASEK4 follow-up statements
000
WWUS53 KLBF 051849
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
149 PM CDT SAT MAY 5 2007
NEC069-161-051945-
/O.CON.KLBF.SV.W.0119.000000T0000Z-070505T1945Z/
GARDEN NE-SHERIDAN NE-
1249 PM MDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHERN SHERIDAN AND NORTHERN GARDEN COUNTIES...
AT 1248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES WEST OF JERRY LAKE...OR ABOUT 30 MILES SOUTHEAST OF
ALLIANCE...MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PATTERSON LAKE AND HERMAN LAKE BY 100 PM MDT...
ELLSWORTH AND 6 MILES EAST OF LAKESIDE BY 110 PM MDT...
KENNEDY LAKE BY 115 PM MDT...
HIGHWAY 250 MILE MARKER 10 BY 125 PM MDT...
HIGHWAY 27 MILE MARKER 180 BY 130 PM MDT...
ARGO HILL...6 MILES EAST OF HIGHWAY 250 MILE MARKER 20 AND 6 MILES
WEST OF HIGHWAY 27 MILE MARKER 190 BY 145 PM MDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4184 10258 4169 10218 4204 10207 4242 10205
4239 10272
$$
MASEK000
WWUS53 KLBF 051903
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
203 PM CDT SAT MAY 5 2007
NEC069-161-051945-
/O.CON.KLBF.SV.W.0119.000000T0000Z-070505T1945Z/
GARDEN NE-SHERIDAN NE-
103 PM MDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHERN SHERIDAN AND NORTHERN GARDEN COUNTIES...
AT 1258 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LAKESIDE
TO KINCAID LAKE...OR ALONG A LINE EXTENDING FROM 22 MILES EAST OF
ALLIANCE TO 37 MILES NORTHWEST OF ARTHUR...MOVING NORTH AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KENNEDY LAKE AND 8 MILES EAST OF WICKSON LAKE BY 110 PM MDT...
HIGHWAY 250 MILE MARKER 10 BY 115 PM MDT...
DIAMOND LAKE...WATSON LAKE AND HIGHWAY 27 MILE MARKER 180 BY 125 PM
MDT...
HIGHWAY 250 MILE MARKER 20 BY 130 PM MDT...
SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...ARGO HILL AND HIGHWAY
27 MILE MARKER 190 BY 140 PM MDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4184 10258 4169 10218 4204 10207 4242 10205
4239 10272
$$
MASEK000
WWUS53 KLBF 051915
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
215 PM CDT SAT MAY 5 2007
NEC069-051925-
/O.CAN.KLBF.SV.W.0119.000000T0000Z-070505T1945Z/
GARDEN NE-
115 PM MDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR GARDEN COUNTY IS CANCELLED...
LAT...LON 4212 10265 4206 10235 4204 10207 4242 10205
4239 10272
$$
NEC161-051945-
/O.CON.KLBF.SV.W.0119.000000T0000Z-070505T1945Z/
SHERIDAN NE-
115 PM MDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHERN SHERIDAN COUNTY...
AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 250 MILE MARKER 10
TO KENNEDY LAKE...OR ALONG A LINE EXTENDING FROM 23 MILES EAST OF
ALLIANCE TO 37 MILES EAST OF ALLIANCE...MOVING NORTH AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DIAMOND LAKE...WATSON LAKE AND HIGHWAY 27 MILE MARKER 180 BY 125 PM
MDT...
HIGHWAY 250 MILE MARKER 20 BY 130 PM MDT...
SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...ARGO HILL AND HIGHWAY
27 MILE MARKER 190 BY 140 PM MDT...
LAT...LON 4212 10265 4206 10235 4204 10207 4242 10205
4239 10272
$$
MASEK000
WWUS53 KLBF 051941
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
241 PM CDT SAT MAY 5 2007
NEC161-051951-
/O.EXP.KLBF.SV.W.0119.000000T0000Z-070505T1945Z/
SHERIDAN NE-
141 PM MDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN COUNTY
EXPIRES AT 145 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
LAT...LON 4212 10265 4206 10235 4204 10207 4242 10205
4239 10272
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:26 AM MDT, 9 hours 15 minutes earlier.
Area forecast discussion, May 5, 3:26 AM MDT, 9 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 AM CDT SAT MAY 5 2007 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF HOURS. && .PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/ DISCUSSION... AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH 72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES COUNTY. MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES. PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z. THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL INTO NEXT THURSDAY. AVIATION... WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029- 037-038-059-070-071. TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. 19/CLB
Hazardous weather outlook, May 5, 10:57 AM MDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1157 AM CDT SAT MAY 5 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1157 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...HIGH RISK OF SEVERE WEATHER AND TORNODOES THIS AFTERNOON... ...FLOODING RAINS ALSO A SIGNIFICANT HAZZARD TODAY AND TONIGHT... SEVERE THUNDERSTORMS HAVE BEEN NEARLY ONGOING OVERNIGHT AND INTO THIS MORNING. THE SEVERE THUNDERSTORM ACTIVITY FOR TODAY IS CURRENTLY AT A LULL HOWEVER TORNADO WATCHES ARE ALREADY OUT FOR THIS AFTERNOON AND EVENING. THE SUN IS NOW BREAKING OUT ACROSS SOUTHWESTERN NEBRASKA AND WILL SPREAD TO MUCH OF THE AREA EARLY THIS AFTERNOON. THIS BREAK IS NOT...A BREAK IN THE WEATHER...BUT THE RELOADING OF ENERGY FOR A WIDESPREAD SEVERE WEATHER LATER THIS AFTERNOON AND EVENING. THERE IS A HIGH RISK FOR TORNADOES ACROSS THE AREA MAINLY EAST OF HIGHWAY 83. THIS IS A DANGEROUS SITUATION...STAY TUNED TO THE WEATHER TODAY FOR LATER UPDATES AND WARNINGS. IN ADDITION...TO THE SEVERE WEATHER THREAT...WIDESPREAD HEAVY RAINFALL IS POSSIBLE OVER THE NEXT 24 HOURS AND A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND FLASH FLOODING IS POSSIBLE AS WELL. BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB/HIRSCH
In the hours before
Local storm report, May 5, 11:03 AM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1203 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 6 N GORDON 42.89N 102.20W
05/05/2007 E1.00 INCH SHERIDAN NE CO-OP OBSERVER
&&
MBYRDLocal storm report, May 5, 11:38 AM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1238 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 10 NE BRADY 41.13N 100.23W
05/05/2007 E0.25 INCH LINCOLN NE PUBLIC
1220 PM HAIL 10 NE BRADY 41.13N 100.23W
05/05/2007 E1.75 INCH LINCOLN NE PUBLIC
&&
MBYRDLocal storm report, May 5, 11:42 AM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1242 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 6 N GORDON 42.89N 102.20W
05/05/2007 M1.25 INCH SHERIDAN NE CO-OP OBSERVER
&&
HENDERSONLocal storm report, May 5, 12:11 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
111 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TORNADO 3 S ARNOLD 41.38N 100.19W
05/05/2007 CUSTER NE LAW ENFORCEMENT
SPOTTERS HAD BEEN TRACKING TORNADO THAT LIFTED BY 1255 PM
CDT. POWER LINES DOWN SOUTH OF THE TOWN ARNOLD.
&&
HENDERSONLocal storm report, May 5, 12:13 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
113 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL THEDFORD 41.77N 99.38W
05/05/2007 E0.75 INCH LOUP NE TRAINED SPOTTER
HAILED FOR 30 SECONDS.
&&
HENDERSONLocal storm report, May 5, 12:18 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 15 NNW OSHKOSH 41.61N 102.46W
05/05/2007 E0.88 INCH GARDEN NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:04 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 22 min |
| May 4, 10:49 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 4, 11:17 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| May 4, 11:29 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 31 min |
| May 4, 11:36 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 54 min |
| May 4, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 4, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 46 min |
| May 4, 11:47 PM MDT | Tornado Warning | LBF | Chase | 43 min |
| May 4, 11:59 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 5, 12:08 AM MDT | Tornado Warning | LBF | Perkins | 52 min |
| May 5, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 48 min |
| May 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Loup | 42 min |
| May 5, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
| May 5, 12:33 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 27 min |
| May 5, 12:46 AM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 28 min |
| May 5, 12:55 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 12:57 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| May 5, 1:01 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| May 5, 2:25 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 2:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| May 5, 5:02 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 7:51 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 24 min |
| May 5, 8:00 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 8:49 AM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 56 min |
| May 5, 9:03 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 57 min |
| May 5, 9:16 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
| May 5, 9:32 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| May 5, 9:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| May 5, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| May 5, 10:08 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 67 min |
| May 5, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| May 5, 11:18 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 42 min |
| May 5, 11:24 AM MDT | Tornado Warning | LBF | Custer | 51 min |
| May 5, 11:27 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| May 5, 11:47 AM MDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
| May 5, 11:58 AM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 30 min |
| May 5, 12:00 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 30 min |
| May 5, 12:15 PM MDT | Tornado Warning | LBF | Blaine, Custer | 45 min |
| May 5, 12:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| May 5, 12:57 PM MDT | Tornado Warning | LBF | Blaine, Brown | 63 min |
| May 5, 1:16 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| May 5, 1:22 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 53 min |
| May 5, 1:25 PM MDT | Tornado Warning | LBF | Perkins | 30 min |
| May 5, 1:36 PM MDT | Tornado Warning | LBF | Custer | 34 min |
| May 5, 1:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| May 5, 1:45 PM MDT | Tornado Warning | LBF | Blaine, Brown | 60 min |
| May 5, 1:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| May 5, 1:59 PM MDT | Tornado Warning | LBF | Brown, Keya Paha | 46 min |
| May 5, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 37 min |
| May 5, 2:13 PM MDT | Tornado Warning | LBF | Keith | 18 min |
| May 5, 2:44 PM MDT | Tornado Warning | LBF | Brown, Keya Paha, Rock | 31 min |
| May 5, 2:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| May 5, 3:10 PM MDT | Tornado Warning | LBF | Keya Paha | 26 min |
| May 5, 3:30 PM MDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha | 3 hr |
| May 5, 3:30 PM MDT | Tornado Warning | LBF | Holt, Loup, Rock | 45 min |
| May 5, 3:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 5, 4:09 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 51 min |
| May 5, 4:14 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| May 5, 4:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| May 5, 4:43 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 38 min |
| May 5, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Rock | 24 min |
| May 5, 5:36 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
| May 5, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.